# SDR MASA200500668

- Difficulty date: August 24, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 9,656 hours, 9,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: External
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RON, THE CREW FOUND A LT FWD EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED.
